# SDR DALA13058816813

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 24 CORRODED AT BS 1638.  FOUND OUT OF LIMITS IAW SRM 51-40-02.  REMOVED AND REPLACED SEAT TRACK BETWEEN BS 1540 - 1640 IAW SRM 51-40-02 PG 7 & DWG 146N5120-4015.
